術後肺塞栓の治療時に硬膜外カテーテルを抜去した後に発生した脊椎硬膜外血腫 Epidural Hematoma Associated with Heparin Therapy for Postoperative Pulmonary Embolism

この論文にアクセスする

この論文をさがす

著者

抄録

術後に肺塞栓症を生じ,硬膜外カテーテルを抜去してから抗凝固薬を投与したところ,脊椎硬膜外血腫による下肢麻痺を生じた症例を経験した.発症4時間後に,緊急血腫除去および椎弓切除術を施行したが,下肢麻痺の改善はみられなかった.肺塞栓症のような右心系負荷状態では,怒張した硬膜外静脈叢の損傷によって,容易に硬膜外血腫を生じる危険性があり,硬膜外カテーテルの取り扱いと患者の状態把握に厳重な注意を要する.

The patient was a 52-year-old man with an ASA physical status I, receiving general anesthesia combined with epidural anesthesia for removal of an abdominal tumor, developed pulmonary embolism in the postoperative period. Heparin was given intravenously and an epidural catheter was removed at the request of the surgeon. The patient complained of severe back pain and developed paraplegia about 5 hr after initiation of the heparin therapy. The heparin infusion was discontinued and a MRI was performed, which revealed an epidural hematoma extending from T12-L1. Four hours later, a laminectomy was performed to remove the epidural hematoma, but postoperatively there was no improvement in neurological function over the next several months. Although such complication is rare, it is likely to occur in the patient with an epidural catheter during heparin therapy for postoperative pulmonary embolism. We suggest that an epidural catheter should not be removed during heparin therapy.

収録刊行物

  • 日本臨床麻酔学会誌 = The Journal of Japan Society for Clinical Anesthesia

    日本臨床麻酔学会誌 = The Journal of Japan Society for Clinical Anesthesia 19(2), 140-144, 1999-03-15

    THE JAPAN SOCIETY FOR CLINICAL ANESTHESIA

参考文献:  12件中 1-12件 を表示

各種コード

  • NII論文ID(NAID)
    10010152868
  • NII書誌ID(NCID)
    AN00330159
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    02854945
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ